×

Die Sternbedingung: Eine Erweiterung der Engelbedingung. (German) Zbl 0131.02204


Keywords:

group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Baer, R.: The hypercenter of a group. Acta Math.89, 165-208 (1953). · Zbl 0053.20701
[2] ?? Das Hyperzentrum einer Gruppe III. Math. Z.59, 299-338 (1953). · Zbl 0053.20703
[3] ?? Auflösbare Gruppen mit Maximalbedingung. Math. Ann.129, 139-173 (1955). · Zbl 0067.25802
[4] ?? Nilgruppen. Math. Z.62, 402-437 (1955). · Zbl 0066.01301
[5] ?? Engelsche Elemente noetherscher Gruppen. Math. Ann.133, 256-270 (1957). · Zbl 0078.01501
[6] ?? Erreichbare und engelsche Gruppenelemente. Abhandl. math. Seminar Hamburg. Univ.27, 44-74 (1964). · Zbl 0123.24903
[7] ? Local and global hypercentrality and supersolubility. Erscheint demnächst. · Zbl 0138.25901
[8] Gara??uk, M. S.: Zur Theorie der verallgemeinerten nilpotenten linearen Gruppen [russisch]. Dokl. Akad. Nauk SSSR4, 276-277 (1960). Math. Rev.24, 4 A, 359. · Zbl 0113.02702
[9] ??, u.D. A. Suprunenko: Lineare Nilgruppen. [russisch]. Dokl. Akad. Nauk SSSR4, 407-408 (1960). Math. Rev.24, 4A, 359. · Zbl 0113.02703
[10] Golod-?afarevi?: Unendlich-dimensionale, endlich erzeugte Nilalgebren und Engelgruppen. Izvestija Akad. Nauk SSSR28, 261-272, 273-276 (1964).
[11] Gruenberg, K.: The engel elements of a soluble group. Illinois J. Math.3, 151-168 (1959). · Zbl 0092.02102
[12] ? The Engel structure of linear groups. Erscheint demnächst. · Zbl 0138.26004
[13] Hall jr., M.: The theory of groups. New York: 1959. · Zbl 0084.02202
[14] Kegel, O.: On the solvability of some factorized linear groups. Illinois J. Math.9, 535-547 (1965). · Zbl 0131.02602
[15] Kurosh, A.: The theory of groups I, II. Second english edition, New York: 1960. · Zbl 0094.24501
[16] Mal’cev, A. I.: On isomorphic matrix representations of infinite groups. Mat. Sbornik8, 405-422 (1940). · JFM 66.0088.03
[17] ?? Über einige Klassen von unendlichen auflösbaren Gruppen. [russisch]. Mat. Sbornik28, 567-588 (1951). · Zbl 0043.02301
[18] Plotkin, B. I.: Generalized solvable and generalized nilpotent groups. Am. Math. Soc. Translations Series 2, vol.17, 29-116 (1961). · Zbl 0213.30103
[19] Zassenhaus, Hans: Beweis eines Satzes über diskrete Gruppen. Abhandl. math. Seminar Hamburg. Univ.12, 289-312 (1938). · Zbl 0023.01403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.